Next Article in Journal
Analysis of a Bulk-Service Queueing-System Subject to Interruptions
Previous Article in Journal
On the Ricci Curvature Tensor of (k+1)-Dimensional Semi Ruled Surfaces Evn+1
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2002, 7(1), 41-52; doi:10.3390/mca7010041

Numerical Solution of Fuzzy Differential Equation

1
Department of Mathematics, Imam Khomeini Int. University, Qazvin, Iran
2
Department of Mathematics, Science and Research Branch, lslamic Azady University, Tehran, Iran
*
Authors to whom correspondence should be addressed.
Published: 1 April 2002
Download PDF [574 KB, uploaded 1 April 2016]

Abstract

In this paper numerical algorithms for solving fuzzy ordinary differential equations are considered. A scheme based on the 2nd Taylor method in detail is discussed and this is followed by a complete error analysis. The algorithm is illustrated by solving some linear and nonlinear fuzzy cauchy problems.
Keywords: Fuzzy Differential Equation; 2nd Taylor Method; Fuzzy Cauchy Problem Fuzzy Differential Equation; 2nd Taylor Method; Fuzzy Cauchy Problem
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Abbasbandy, S.; Viranloo, T.A. Numerical Solution of Fuzzy Differential Equation. Math. Comput. Appl. 2002, 7, 41-52.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top